MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during an ukr surgery, when burring, the real intelligence robotic drill kept stopping and slowing down.Also, an error message was popping up nonstop, saying that the drill was disconnected.When attempted to swap out the drills, got an internal error message.The procedure was resumed, after a non-significant delay, with a change in surgical technique (manual instrumentation).No further complications were reported.
 
Additional Manufacturer Narrative
The real intelligence robotic drill, part number rob10013, serial number (b)(6), used for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.The exterior condition shows minor wear(scratches).Nothing was identified visually that contributed to the reported problem.The reported problem was confirmed with a functional evaluation.The device was connected to a well-known working cori console.The led indicator confirmed successful detection of the drill by the system.Despite being able to unlock and load the bur during the kpc test, the drill failed all subsequent functional checks.Upon further investigation and disassembly, it was revealed that the drill wires were observed to be flattened, and the drill motor cap was partially connected, causing a intermittent connection.This led to sporadic motor spinning.No error message was observed during testing a complaint history review was performed by part number and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with flattened drill wires and a partially connected drill motor cap, which caused an intermittent electrical connection and resulted in sporadic motor spinning.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24520138
Report Number3010266064-2026-00047
Device Sequence Number8504342
Product Code OLO
UDI-Device Identifier00885556757321
UDI-Public885556757321
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, SN (B)(6).
Patient SexUnknown